Über die Grenzverteilungen von multiplikativen zahlentheoretischen Funktionen. II
Articles
A. Bakštys
Kaunas Polytechnic Institute
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20207
PDF

How to Cite

Bakštys A. (1968) “Über die Grenzverteilungen von multiplikativen zahlentheoretischen Funktionen. II”, Lithuanian Mathematical Journal, 8(2), pp. 201-219. doi: 10.15388/LMJ.1968.20207.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

А. Бакштис. О предельных законах распределения мультипликативных арифметических функций (II)

A. Bakštys. Multiplikatyvinių aritmetinių funkcijų ribinių pasiskirstymo dėsnių klausimu (II)

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.